# SDR IPXA09557519

- Difficulty date: September 19, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING L/E NR 4 SLAT HAS DISBOND ON UPPER SURFACE T/E WEDGE 50.5 FROM O/B END 7 INCHES FROM T/E.  REMOVED AND REPLACED NR 4 SLAT ASSY IAW MM 27-81-02-4.
